# SDR RAIA201010130002

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 25,500 hours, 24,023 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLIGHT CREW GOT A RUDDER SYSTEM 1 AND 2 INOP INDICATION.  AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RUDDER NR 2 PRESSURE SWITCH.  SYSTEM OPS CHECKED GOOD.
